# SDR UIEA2022022600170

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 95,894 hours, 21,378 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Failsafe
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SECTION 45 STA 955 REAR SPAR BULKHEAD SIDE FITTINGS FAIL SAFE STRAP RH SIDE WITH CRACK INDICATION.( FAIL SAFE STRAP WAS REPAIRED )
